# SDR CHQA200900079

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N470SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 15,485 hours, 12,773 cycles
- Engine: Ge CF343B1
- Engine time: 15,485 hours, 12,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15971
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,724 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 3 EMERGENCY LIGHT BATTERY PACK WAS FOUND TO INOP.  THE NR 3 EMERGENCY LIGHT BATTERY PACK WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.
